# SDR DXTA2022110373170

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0298
- Aircraft time: 780 hours, 538 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE DETECT FAIL R AMBER CAS: DURING FLIGHT AT 16,000 IN IMC WIRH ANTI-ICE ON WE RECEIVED THE AMBER CAS "ENG FIRE DETECT FAIL R". THE CAS STAYED ON FOR 15 MINUTES.  IT EXTINGUISHED ON ITS OWN AT 10,000 FEET.
